Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 197, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 1, 2012, 5:41 PM CDT for St. Clair County, Alabama. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2012, 5:41 PM CDT (22:41 UTC)
- Expired
- Jul 1, 2012, 6:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County St. Clair County, AL
The radar
The Birmingham radar (KBMX), 74 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 5:43 PM CDT | HAIL 1.75 | 1 Ne Odenville, AL | |
| Jul 1, 5:50 PM CDT | HAIL 1 | 3 N Pell City, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3051 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1312 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
968
WUUS54 KBMX 012241
SVRBMX
ALC115-012315-
/O.NEW.KBMX.SV.W.0197.120701T2241Z-120701T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 PM CDT SUN JUL 1 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ST. CLAIR COUNTY IN ALABAMA...
* UNTIL 615 PM CDT
* AT 542 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BRANCHVILLE...OR NEAR ODENVILLE...AND MOVING NORTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
ODENVILLE...RIVERSIDE...ASHVILLE...RAGLAND...ST. CLAIR SPRINGS...
WATTSVILLE...CALDWELL AND I 59 REST AREAS AT ONEONTA.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 147 THROUGH 162...
INTERSTATE 59 EXIT NUMBER 156...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3377 8605 3371 8612 3371 8614 3367 8615
3370 8618 3369 8621 3363 8616 3361 8620
3360 8619 3359 8622 3355 8620 3349 8626
3352 8627 3348 8630 3362 8655 3388 8636
TIME...MOT...LOC 2241Z 209DEG 7KT 3366 8640
$$
562 follow-up statements
666
WWUS54 KBMX 012249
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
549 PM CDT SUN JUL 1 2012
ALC115-012315-
/O.CON.KBMX.SV.W.0197.000000T0000Z-120701T2315Z/
ST. CLAIR AL-
549 PM CDT SUN JUL 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ST.
CLAIR COUNTY UNTIL 615 PM CDT...
AT 548 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL NEAR ODENVILLE...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ODENVILLE...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
ODENVILLE...RIVERSIDE AND WATTSVILLE.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 152 THROUGH 162...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3372 8613 3367 8615 3370 8618 3369 8621
3363 8616 3361 8620 3360 8619 3359 8622
3355 8620 3353 8625 3354 8630 3363 8650
3380 8633
TIME...MOT...LOC 2249Z 209DEG 7KT 3367 8639
$$
56288
WWUS54 KBMX 012310
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CDT SUN JUL 1 2012
ALC115-012315-
/O.CON.KBMX.SV.W.0197.000000T0000Z-120701T2315Z/
ST. CLAIR AL-
610 PM CDT SUN JUL 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ST.
CLAIR COUNTY UNTIL 615 PM CDT...
AT 606 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RIVERSIDE...OR 8
MILES NORTH OF PELL CITY...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL ST. CLAIR COUNTY.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 156 THROUGH 162...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3372 8613 3370 8615 3367 8615 3370 8618
3369 8621 3363 8616 3361 8620 3360 8619
3359 8622 3355 8620 3358 8629 3365 8640
3378 8629
TIME...MOT...LOC 2310Z 203DEG 8KT 3368 8622
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:25 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jul 1, 3:25 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 325 PM CDT SUN JUL 1 2012 .DISCUSSION... WE'VE GOT RAIN! OR...AT LEAST A FEW SPOTS NOW HAVE RAIN. CORFIDI VECTORS SUGGEST THE PREFERRED DIRECTION OF MOVEMENT WOULD BE SLOWLY TO THE NORTH...ALTHOUGH OUTFLOW INTERACTION COULD VERY WELL CAUSE SOME ERRATIC STORM MOVEMENT AND PROPAGATION. POPS TONIGHT WILL BE A LAST MINUTE DECISION...BASED LARGELY ON RADAR TRENDS. AND WHILE WE ARE TALKING ABOUT POPS...I WILL JUST GO AHEAD AND MENTION THAT WE WILL KEEP THE NEAR/JUST BELOW CLIMO POPS FOR THE REST OF THE FORECAST PERIOD. STILL NOTHING SYNOPTICALLY EVIDENT IN THE MODELS TO PLACE ANY AMOUNT OF CONFIDENCE IN A HIGHER CHANCE OF RAIN. WE NOW TURN OUR ATTENTION BACK TO THE TEMPERATURES...WHICH HAVE DOMINATED OUR WEATHER STORY FOR SEVERAL DAYS. LOOKS LIKE YESTERDAY AND TODAY WERE THE PEAK DAYS FOR THE HEAT. BUT HAVING SAID THAT...TEMPS DON'T EXACTLY BACK OFF ALL THAT MUCH...AND THE SLIGHTLY HIGHER DEWPOINTS WILL LEAD TO SIMILAR HEAT INDEX VALUES ON MONDAY. THUS...WE WILL GO BACK TO A HEAT ADVISORY THAT WILL BEGIN WHEN THE CURRENT EXCESSIVE HEAT WARNING EXPIRES AT 9 PM...AND TAKE IT THROUGH 9 PM MONDAY. IT LOOKS LIKE WE CAN SHAVE A COUPLE MORE DEGREES OFF THOSE TEMPS ON TUESDAY AND WEDNESDAY. /61/ && .AVIATION... 18Z TAF DISCUSSION. HAZE AND ISOLD TSTMS WILL BE THE MAIN AVIATION HAZARDS THIS FORECAST PERIOD. A WEAK SFC TROF BETWEEN KEET AND KMGM WILL LIKELY BE THE FOCUS FOR ISOLD TSTMS FROM 20Z THRU 02Z. CONFIDENCE NOT ENOUGH FOR INCLUSION OF TSTMS AT ANY TAF SITE. HAZE WILL SETTLE OVER THE AREA AGAIN TONIGHT WITH MVFR VSBYS FROM 10Z THRU 14Z. 58/ROSE && .CLIMATE... SELECTED HEAT RELATED CLIMATE INFORMATION FOR THE NEXT FEW DAYS. JULY 1 LOCATIONS RECORD TEMPERATURES YEAR(S) ---------------- ------------------- ----------- ANNISTON 102 1954 BIRMINGHAM 103 1954 MONTGOMERY 100 1898, 2007 TUSCALOOSA 103 1954 JULY 2 LOCATIONS RECORD TEMPERATURES YEAR(S) ---------------- ------------------- ----------- ANNISTON 102 1954 BIRMINGHAM 101 1954 MONTGOMERY 101 1969 TUSCALOOSA 102 1970 JULY 3 LOCATIONS RECORD TEMPERATURES YEAR(S) ---------------- ------------------- ----------- ANNISTON 100 1970 BIRMINGHAM 101 1970 MONTGOMERY 100 1877 TUSCALOOSA 103 1970 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 73 100 73 96 73 / 20 20 20 20 20 ANNISTON 75 99 74 95 73 / 20 20 20 20 20 BIRMINGHAM 79 99 75 96 75 / 20 20 20 20 20 TUSCALOOSA 76 101 75 97 75 / 20 20 20 20 20 CALERA 77 99 75 97 75 / 20 20 20 20 20 AUBURN 76 99 76 97 76 / 30 20 20 20 20 MONTGOMERY 77 99 77 97 76 / 10 20 20 20 20 TROY 75 96 75 95 74 / 10 20 20 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR ALL COUNTIES. HEAT ADVISORY FROM 9 PM THIS EVENING TO 9 PM CDT MONDAY ALL COUNTIES. &&
Hazardous weather outlook, Jul 1, 3:57 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 357 PM CDT SUN JUL 1 2012 ALZ011>015-017>050-020300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 357 PM CDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN EXCESSIVE WARNING REMAINS IN EFFECT THROUGH 9 PM. HIGH TEMPERATURES THIS AFTERNOON WILL RANGE FROM 98 TO 106 DEGREES. HEAT INDICES WILL RANGE FROM 107 TO 113 DEGREES. THESE VALUES WILL APPROACH DANGEROUS LEVELS AND THUS AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR ALL OF CENTRAL ALABAMA. ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THROUGH 9 PM THIS EVENING. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HOT AND HUMID CONDITIONS WILL CONTINUE INTO MONDAY. ADDITIONAL HEAT ADVISORIES ARE LIKELY TO BE ISSUED FOR MONDAY. IT APPEARS THAT HIGH TEMPERATURES FALL JUST ENOUGH TUESDAY AND WEDNESDAY AFTERNOONS THAT CONFIDENCE IS LOWER ON REACHING ADVISORY CRITERIA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 1, 5:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG ANNISTON 33.66N 85.81W
07/01/2012 CALHOUN AL PUBLIC
TREES AND POWERLINES DOWN ALONG LEIGHTON AVE IN DOWNTOWN.
TIME ESTIMATED FROM RADAR.
&&
TGOGGINSLocal storm report, Jul 1, 5:26 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
526 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 4 SSE ANNISTON 33.61N 85.79W
07/01/2012 E1.00 INCH CALHOUN AL TRAINED SPOTTER
REPORTED NEAR THE OXFORD EXCHANGE.
&&
TGOGGINSLocal storm report, Jul 1, 5:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
528 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM TSTM WND DMG PIEDMONT 33.93N 85.62W
07/01/2012 CALHOUN AL PUBLIC
APPROXIMATELY A DOZEN LARGE TREES DOWN ALONG HWY 278 IN
THE PIEDMONT AREA.
&&
TGOGGINSSpecial weather statement, Jul 1, 5:30 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 PM CDT SUN JUL 1 2012
ALZ019-012315-
CALHOUN AL-
530 PM CDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CALHOUN COUNTY UNTIL 615
PM CDT...
AT 530 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR FORT MCCLELLAN...MOVING NORTH AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FORT MCCLELLAN...
JACKSONVILLE...
ALEXANDRIA...
WEAVER...
WHITE PLAINS...
&&
LAT...LON 3378 8562 3377 8562 3377 8564 3374 8564
3361 8571 3361 8572 3360 8573 3365 8592
3389 8585 3383 8559
TIME...MOT...LOC 2230Z 199DEG 8KT 3371 8578
56Local storm report, Jul 1, 5:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
532 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 4 WNW PIEDMONT 33.95N 85.68W
07/01/2012 E1.00 INCH CALHOUN AL PUBLIC
REPORTED ALONG KIMBERLY ROAD.
&&
TGOGGINSLocal storm report, Jul 1, 5:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 5 S HAYDEN 33.85N 86.75W
07/01/2012 E1.75 INCH BLOUNT AL BROADCAST MEDIA
&&
TGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:49 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 41 min |
| Jul 1, 2:55 PM CDT | Special Weather Statement | BMX | Randolph | 35 min |
| Jul 1, 3:02 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 43 min |
| Jul 1, 3:08 PM CDT | Special Weather Statement | BMX | Shelby | 52 min |
| Jul 1, 3:12 PM CDT | Special Weather Statement | BMX | Greene | 48 min |
| Jul 1, 3:27 PM CDT | Special Weather Statement | BMX | Randolph | 48 min |
| Jul 1, 3:42 PM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 23 hr |
| Jul 1, 3:42 PM CDT | Special Weather Statement | BMX | Fayette | 48 min |
| Jul 1, 3:44 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 46 min |
| Jul 1, 3:53 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 37 min |
| Jul 1, 3:58 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale | 28 min |
| Jul 1, 4:02 PM CDT | Special Weather Statement | BMX | Marengo | 28 min |
| Jul 1, 4:05 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 40 min |
| Jul 1, 4:09 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 51 min |
| Jul 1, 4:11 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton | 34 min |
| Jul 1, 4:14 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 35 min |
| Jul 1, 4:19 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 41 min |
| Jul 1, 4:22 PM CDT | Special Weather Statement | BMX | Clay | 38 min |
| Jul 1, 4:38 PM CDT | Special Weather Statement | BMX | Dallas | 52 min |
| Jul 1, 4:41 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 49 min |
| Jul 1, 4:43 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton | 27 min |
| Jul 1, 4:45 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 45 min |
| Jul 1, 4:56 PM CDT | Special Weather Statement | BMX | Walker | 49 min |
| Jul 1, 4:57 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 48 min |
| Jul 1, 5:06 PM CDT | Special Weather Statement | BMX | Blount | 39 min |
| Jul 1, 5:12 PM CDT | Special Weather Statement | BMX | Clay | 48 min |
| Jul 1, 5:16 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 44 min |
| Jul 1, 5:17 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 43 min |
| Jul 1, 5:30 PM CDT | Special Weather Statement | BMX | Calhoun | 45 min |
| Jul 1, 5:43 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 20 min |
| Jul 1, 5:45 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee | 30 min |
| Jul 1, 5:46 PM CDT | Special Weather Statement | BMX | Chilton | 44 min |
| Jul 1, 5:51 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 39 min |
| Jul 1, 6:03 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cherokee | 117 min |
| Jul 1, 6:06 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 24 min |
| Jul 1, 6:16 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 44 min |
| Jul 1, 6:26 PM CDT | Areal Flood Advisory | BMX | Calhoun | 2 hr |
| Jul 1, 6:27 PM CDT | Flash Flood Warning | BMX | Calhoun, Cherokee | 3 hr |
| Jul 1, 6:34 PM CDT | Special Weather Statement | BMX | Calhoun | 41 min |
| Jul 1, 6:46 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 44 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.